# SDR AALA202002139004

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 29,100 hours, 3,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4A EXIT SIGN WAS FALLING. MAINTENANCE FOUND IT TO BE 2A ISLE EXIT SIGN LIGHT AND REPLACED LIGHT ASSEMBLY AT 2A PER AMM 33-51-1.
